# SDR DL738011312

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 7,767 hours, 4,371 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 325240210
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR VIBRATION AT APPROX 110 KTS ON T/O ROLL. TOWER REPORTED DEBRIS ON THE RUNWAY AND CONFIRMED THAT WE HAD A NOSE TIRE FAILURE . REPLACED TIRE.
